de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the rigidity theorem for spacetimes with a stationary event horizon or a compact Cauchy horizon

Friedrich, H., Racz, I., & Wald, R. M. (1999). On the rigidity theorem for spacetimes with a stationary event horizon or a compact Cauchy horizon. Communications in Mathematical Physics, 204, 691-707.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-58A2-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-58A3-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Racz, I., Author
Wald, R. M., Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206153
Other: 16403
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 204 Sequence Number: - Start / End Page: 691 - 707 Identifier: -